You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Functions which Remain Partial Recursive Under all Similarity Transformations
The Journal of Symbolic Logic
Vol. 28, No. 1 (Mar., 1963), pp. 17-19
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2271332
Page Count: 3